On stability of the solutions of a class of nonlinear delay systems. / Aleksandrov, A. Yu.; Zhabko, A. P.
In: Automation and Remote Control, Vol. 67, No. 9, 2006, p. 1355-1365.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - On stability of the solutions of a class of nonlinear delay systems
AU - Aleksandrov, A. Yu.
AU - Zhabko, A. P.
PY - 2006
Y1 - 2006
M3 - Article
VL - 67
SP - 1355
EP - 1365
JO - Automation and Remote Control
JF - Automation and Remote Control
SN - 0005-1179
IS - 9
ER -
ID: 5157148